MAUDE Adverse Event Report: Abbott Diabetes Care Inc FreeStyle Lite; System, Test, Blood Glucose, Over The Counter

Abbott Diabetes Care Inc FreeStyle Lite; System, Test, Blood Glucose, Over The Counter
Model Number 70805-70
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction

Brand Name
FreeStyle Lite
Common Device Name
System, Test, Blood Glucose, Over The Counter
Manufacturer (Section D)
Abbott Diabetes Care Inc
1360 south loop road
alameda CA 94502 -700
Manufacturer Contact
melissa pieplow
1360 south loop road
alameda, CA 94502--700
+1(510)384-5975
MDR Report Key50523924
Report Number2954323-2026-312757
Device Sequence Number16129830
Product Code NBW
UDI-Device Identifier00699073708052
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092602
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number70805-70
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/10/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date08/31/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown